# SDR P5CA9500404

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON ANGLE BETWEEN BS 640 AND 660, BETWEEN RBL 30 AND RBL 45.  REPAIRED PER BOEING SRM 51-40-04.
